gynecologist-icon
Drowsiness and tiredess during pregnancy
Last week i found out that I'm pregnant. My doc suggested to take mvitas once and hald sr200 twice a day. I constantly feel tired and sleep for around 12 hrs. Is it a side effect of the medication? Is therr anything to worry about?
109 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

No worries.. If happens even due to pregnancy.  Even sometimes due to pregnancy support drug
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.